Catalog Home Page

Publications: Holmes, Rachel

Stats for Holmes, Rachel
Export as [feed] RSS
Group by: Publication Type | Year
Number of items: 5.

Journal Article

Holmes, R.J. and Hocking, G.C. (2016) A line sink in a flowing stream with surface tension effects. European Journal of Applied Mathematics, 27 (02). pp. 248-263.

Holmes, R.J. and Hocking, G.C. (2016) A note on waveless subcritical flow past symmetric bottom topography. European Journal of Applied Mathematics, 28 (4). pp. 562-575.

Holmes, R.J., Hocking, G.C., Forbes, L.K. and Baillard, N.Y. (2013) Waveless subcritical flow past symmetric bottom topography. European Journal of Applied Mathematics, 24 (2). pp. 213-230.

Hocking, G.C., Holmes, R.J. and Forbes, L.K. (2013) A note on waveless subcritical flow past a submerged semi-ellipse. Journal of Engineering Mathematics, 81 (1). pp. 1-8.

Thesis

Holmes, Rachel (2014) Disturbances to the uniform stream flow of a fluid with free surface. PhD thesis, Murdoch University.

This list was generated on Wed Nov 22 03:25:45 2017 UTC.